Medication-associated Depersonalization Symptoms: Report of Transient Depersonalization Symptoms Induced by Minocycline

@article{Cohen2004MedicationassociatedDS,
  title={Medication-associated Depersonalization Symptoms: Report of Transient Depersonalization Symptoms Induced by Minocycline},
  author={Philip R. Cohen},
  journal={Southern Medical Journal},
  year={2004},
  volume={97},
  pages={70-73}
}
  • Philip R. Cohen
  • Published 2004
  • Medicine
  • Southern Medical Journal
  • Patients with depersonalization disorder experience episodes in which they have a feeling of detachment from themselves. Symptoms of depersonalization may occur in individuals who have other mental disorders, or who have various medical conditions, or who have taken certain medications. A woman developed depersonalization symptoms after initiation of minocycline therapy. Her symptoms ceased after treatment was stopped and recurred when she restarted the drug. Medications that have been… CONTINUE READING
    13 Citations

    Topics from this paper.

    Minocycline-induced transient depersonalization: A case report
    • 1
    Depersonalization disorder
    • 20
    Are there two qualitatively distinct forms of dissociation? A review and some clinical implications.
    • 397
    • PDF
    Neuronal and microglial mechanisms of neuropathic pain
    • 191
    • PDF
    First Reports of Adverse Drug Reactions (ADRs) in Recent Weeks
    • International Journal of Pharmaceutical Medicine
    • 2004

    References

    SHOWING 1-10 OF 69 REFERENCES
    Alcohol-induced depersonalization
    • 11
    The spectrum of organic depersonalization: a review plus four new cases.
    • 80
    • PDF
    Induction of depersonalization by the serotonin agonist meta-chlorophenylpiperazine
    • 39
    Depersonalization disorder: Effects of caffeine and response to pharmacotherapy
    • 20
    • PDF
    Depersonalization and agoraphobia associated with marijuana use.
    • C. Moran
    • Psychology, Medicine
    • The British journal of medical psychology
    • 1986
    • 38
    Prolonged depersonalization after marijuana use.
    • H. Szymanski
    • Psychology, Medicine
    • The American journal of psychiatry
    • 1981
    • 44
    Feeling unreal: 30 cases of DSM-III-R depersonalization disorder.
    • 119
    EPISODIC DEPERSONALIZATION; OBSERVATIONS ON 7 PATIENTS.
    • K. Davison
    • Psychology, Medicine
    • The British journal of psychiatry : the journal of mental science
    • 1964
    • 41
    Depersonalization after marijuana smoking
    • 66
    Depersonilization in response to life-threatening danger.
    • 188